BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 2 >

Please use this identifier to cite or link to this item:

Title: On some Results Related to Köthe's Conjecture
Authors: Agata, Smoktunowicz
Keywords: Associative Ring
Nil Ideal
Jacobson Radical
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 2, (2001), 159p-170p
Abstract: The Köthe conjecture states that if a ring R has no nonzero nil ideals then R has no nonzero nil one-sided ideals. Although for more than 70 years significant progress has been made, it is still open in general. In this paper we survey some results related to the Köthe conjecture as well as some equivalent problems.
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol27-num2-2001-p159-p170.pdf450.52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License